# SDR LR7A2020100502586

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 7075T60050
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING TRAILING EDGE PANEL WITH CORRODED INNER HAT SECTIONS IN SEVERAL PLACES CWS 84-150R, WL 256.  REPAIRED IAW LAC MEA 382-57-20-064.  NR 7283.
